# SDR ASAA2022122781223

- Difficulty date: December 8, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 44,928 hours, 13,226 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN IS CRACKED IN TWO PLACES AT HSS 157.10.  GROUNDED - YES. REPAIRED LEFT HORIZONTAL STAB LOWER SKIN CRACKED IN TWO PLACES AT HSS 157.10 IAW B737-800 SRM 55-10-01-2R-11.
